Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effect reversal
Mar 22, 2008

i was on sustiva/combivir and had slight muscle wasting. i switched to altripla about a year ago and have noticed recently that i'm gaining back muscle mass. is this possible, or am i nuts?

Response from Dr. Henry

Muscle wasting has not been much of an issue for most patients taking Sustiva + Combivir whereas fat loss has been more of an issue. Switching from Combivir to Truvada has been shown to often reverse fat loss but not much observable effect on muscle mass. There could be a small percentage of patients who have muscle problems from the AZT in Combivir that would be stopped/reversed when switched to Truvada. KH



Previous
Atripla overdose
Next
Taking Truvada & Sustiva - pls help -2nd question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement